# SDR DALA2017012600651

- Difficulty date: January 23, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 6,511 hours, 2,393 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE AIRCRAFT EXPERIENCED HYDRAULIC SYSTEM A SYSTEM PRESSURE AND FLUID LOSS. REQUIRED ALTERNATE GEAR EXTEND.  MAINTENANCE FOUND A BLOWN TIRE HAD OCCURRED ON TAKEOFF AND HYD SYSTEM A BRAKE RETURN LINE SEVERED. REMOVED AND REPLACED LINE AND TIRE. LEAK CHECK OK, AIRCRAFT RETURNED TO SERVICE.
